About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 307968, 14 pages
http://dx.doi.org/10.1155/2012/307968
Research Article

Existence of Positive Solutions of Neutral Differential Equations

Department of Mathematics, University of Žilina, 010 26 Žilina, Slovakia

Received 10 November 2011; Accepted 14 December 2011

Academic Editor: Josef Diblík

Copyright © 2012 B. Dorociaková et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Diblík, “Asymptotic Representation of Solutions of Equation y˙(t)=β(t)[y(t)y(tτ(t))],” Journal of Mathematical Analysis and Applications, vol. 217, no. 1, pp. 200–215, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. J. Diblík, “A criterion for existence of positive solutions of systems of retarded functional-differential equations,” Nonlinear Analysis. Theory, Methods & Applications A, vol. 38, no. 3, pp. 327–339, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. J. Diblík and M. Kúdelčíková, “Existence and asymptotic behavior of positive solutions of functional differential equations of delayed type,” Abstract and Applied Analysis, vol. 2011, Article ID 754701, 16 pages, 2011. View at Publisher · View at Google Scholar
  4. J. Diblík and M. Kúdelčíková, “Two classes of asymptotically different positive solutions of the equation over y˙(t)=f(t,yt),” Nonlinear Analysis, vol. 70, no. 10, pp. 3702–3714, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. J. Diblík and M. Růžičková, “Convergence of the solutions of the equation over y˙(t)=β(t)[y(t)y(tτ(t))] in the critical case,” Journal of Mathematical Analysis and Applications, vol. 331, no. 2, pp. 1361–1370, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. J. Diblík and M. Růžičková, “Existence of positive solutions of a singular initial problem for a nonlinear system of differential equations,” Rocky Mountain Journal of Mathematics, vol. 34, no. 3, pp. 923–944, 2004.
  7. J. Diblík and M. Růžičková, “Exponential solutions of equation y˙(t)=β(t)[y(tδ)y(tτ(t))],” Journal of Mathematical Analysis and Applications, vol. 294, no. 1, pp. 273–287, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. J. Diblík, Z. Svoboda, and Z. Šmarda, “Retract principle for neutral functional differential equations,” Nonlinear Analysis. Theory, Methods & Applications, vol. 71, no. 12, pp. e1393–e1400, 2009. View at Publisher · View at Google Scholar
  9. B. Dorociaková, A. Najmanová, and R. Olach, “Existence of nonoscillatory solutions of first-order neutral differential equations,” Abstract and Applied Analysis, vol. 2011, Article ID 346745, 9 pages, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. L. H. Erbe, Q. K. Kong, and B. G. Zhang, Oscillation Theory for Functional Differential Equations, Marcel Dekker, New York, NY, USA, 1995.
  11. B. M. Levitan, “Some questions of the theory of almost periodic functions. I,” Uspekhi Matematicheskikh Nauk, vol. 2, no. 5, pp. 133–192, 1947.
  12. E. Špániková and H. Šamajová, “Asymptotic properties of solutions to n-dimensional neutral differential systems,” Nonlinear Analysis. Theory, Methods & Applications, vol. 71, no. 7-8, pp. 2877–2885, 2009. View at Publisher · View at Google Scholar
  13. X. Lin, “Oscillation of second-order nonlinear neutral differential equations,” Journal of Mathematical Analysis and Applications, vol. 309, no. 2, pp. 442–452, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. Z. Lin, L. Chen, S. M. Kang, and S. Y. Cho, “Existence of nonoscillatory solutions for a third order nonlinear neutral delay differential equation,” Abstract and Applied Analysis, vol. 2011, Article ID 93890, 23 pages, 2011. View at Publisher · View at Google Scholar
  15. X. Wang and L. Liao, “Asymptotic behavior of solutions of neutral differential equations with positive and negative coefficients,” Journal of Mathematical Analysis and Applications, vol. 279, no. 1, pp. 326–338, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. Y. Zhou, “Existence for nonoscillatory solutions of second-order nonlinear differential equations,” Journal of Mathematical Analysis and Applications, vol. 331, no. 1, pp. 91–96, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. Y. Zhou and B. G. Zhang, “Existence of nonoscillatory solutions of higher-order neutral differential equations with positive and negative coefficients,” Applied Mathematics Letters, vol. 15, no. 7, pp. 867–874, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet